ROBERTO B CORCINO
Articles written in Proceedings – Mathematical Sciences
Volume 128 Issue 3 June 2018 Article ID 0027 Research Article
In the present article, we study three families of polynomials associated with the $r$-Whitney numbers of the second kind. They are the $r$-Dowling polynomials, $r$-Whitney–Fubini polynomials and the $r$-Eulerian–Fubini polynomials. Then we derive several combinatorial results by using algebraic arguments (Rota’s method), combinatorial arguments (set partitions) and asymptotic methods.
Volume 131, 2021
Continuous Article Publishing mode
Click here for Editorial Note on CAP Mode